MathSciNet Relay Station
MathSciNet bibliographic data
MR160118 (28 #3332) 22.65 (46.65)
Thoma, Elmar Über unitäre Darstellungen abzählbarer, diskreter Gruppen. (German) Math. Ann. 153 1964 111–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement